# SDR AALA201712049033

- Difficulty date: December 2, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 56,641 hours, 21,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT SEAT 9 RIGHT HAS A MISSING LENS COVER.  REMOVED AND REPLACED LIGHT FITTING.  OPERATIONAL CHECK PER AMM 33-51-18-400-001-A GOOD.
